Alert archive / Kansas / Severe Thunderstorm Warnings in 2017
Severe Thunderstorm Warning 145, NWS Dodge City, KS
NWS Dodge City, KS issued this severe thunderstorm warning at Jun 13, 2017, 7:41 PM CDT for 5 counties in Kansas. It was in force for 49 min. 5 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 13, 2017, 7:41 PM CDT (00:41 UTC)
- Expired
- Jun 13, 2017, 8:30 PM CDT
- In force
- 49 min
- Issued by
- NWS Dodge City, KS
- Area
- Storm-based polygon
- Hail
- 1.5 in
- Wind
- 70.0 mph
Counties Edwards County, KS, Ford County, KS, Hodgeman County, KS, Pawnee County, KS, Rush County, KS
The radar
The Dodge City radar (KDDC), 74 km from the middle of the area, began a volume at 00:45 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 13, 7:43 PM CDT | HAIL 1 | 1 Ene Offerle, KS | |
| Jun 13, 7:43 PM CDT | HAIL 1 | 1 E Offerle, KS | |
| Jun 13, 8:24 PM CDT | HAIL 0.88 | 1 Sw Timken, KS | |
| Jun 13, 8:24 PM CDT | HAIL 0.88 | 2 Sw Timken, KS | |
| Jun 13, 8:35 PM CDT | HAIL 1.25 | Bison, KS | REPORT VIA TWITTER. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 2 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 13, 3:38 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Topeka, KS (KFOE), launched 00:00Z, 0.7 hours before the alert went out and 335 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1591 J/kg
- Mixed-layer CIN
- -177 J/kg
- Mixed-layer LCL
- 1659 m above ground
- 0-6 km bulk shear
- 29 kt
- 0-1 km storm-relative helicity
- 70 m²/s²
- 0-3 km storm-relative helicity
- 202 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 2.7
The text
As transmitted.
840
WUUS53 KDDC 140041
SVRDDC
KSC047-057-083-145-165-140130-
/O.NEW.KDDC.SV.W.0145.170614T0041Z-170614T0130Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Dodge City KS
741 PM CDT TUE JUN 13 2017
The National Weather Service in Dodge City has issued a
* Severe Thunderstorm Warning for...
Northeastern Ford County in southwestern Kansas...
Eastern Hodgeman County in southwestern Kansas...
Pawnee County in south central Kansas...
Rush County in central Kansas...
Western Edwards County in south central Kansas...
* Until 830 PM CDT
* At 740 PM CDT, severe thunderstorms were located along a line
extending from 5 miles southeast of Jetmore to 6 miles east of
Windhorst, moving northeast at 60 mph.
HAZARD...70 mph wind gusts and up to ping pong ball size hail.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect
considerable tree damage. Wind damage is also likely to
mobile homes, roofs, and outbuildings.
* Locations impacted include...
Larned, Kinsley, La Crosse, Jetmore, Spearville, Lewis, Bison,
Burdett, Hanston, Offerle, Garfield, Rush Center, Rozel,
Liebenthal, Timken, Alexander, Ash Valley, Nekoma, Bellefont and
Gray.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3845 9903 3826 9903 3826 9891 3825 9891
3773 9943 3773 9956 3760 9956 3795 9998
3826 9976 3826 9958 3851 9959 3870 9946
3870 9932
TIME...MOT...LOC 0040Z 213DEG 51KT 3803 9982 3778 9952
HAIL...1.50IN
WIND...70MPH
$$
HOVORKA3 follow-up statements
074
WWUS53 KDDC 140054
SVSDDC
Severe Weather Statement
National Weather Service Dodge City KS
754 PM CDT TUE JUN 13 2017
KSC047-057-083-145-165-140130-
/O.CON.KDDC.SV.W.0145.000000T0000Z-170614T0130Z/
Ford KS-Hodgeman KS-Pawnee KS-Rush KS-Edwards KS-
754 PM CDT TUE JUN 13 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 830 PM CDT
FOR NORTHEASTERN FORD...EASTERN HODGEMAN...PAWNEE...RUSH AND WESTERN
EDWARDS COUNTIES...
At 754 PM CDT, severe thunderstorms were located along a line
extending from 3 miles northwest of Gray to near Kinsley, moving
northeast at 60 mph.
HAZARD...70 mph wind gusts and ping pong ball size hail.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect
considerable tree damage. Wind damage is also likely to
mobile homes, roofs, and outbuildings.
Locations impacted include...
Larned, Kinsley, La Crosse, Jetmore, Spearville, Lewis, Bison,
Burdett, Hanston, Offerle, Garfield, Rush Center, Rozel, Liebenthal,
Timken, Alexander, Ash Valley, Nekoma, Bellefont and Gray.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3845 9903 3826 9903 3826 9891 3825 9891
3773 9943 3773 9972 3795 9998 3826 9976
3826 9958 3851 9959 3870 9946 3870 9932
TIME...MOT...LOC 0054Z 213DEG 51KT 3819 9969 3794 9939
HAIL...1.50IN
WIND...70MPH
$$
HOVORKA583
WWUS53 KDDC 140103
SVSDDC
Severe Weather Statement
National Weather Service Dodge City KS
803 PM CDT TUE JUN 13 2017
KSC047-057-083-145-165-140130-
/O.CON.KDDC.SV.W.0145.000000T0000Z-170614T0130Z/
Ford KS-Hodgeman KS-Pawnee KS-Rush KS-Edwards KS-
803 PM CDT TUE JUN 13 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 830 PM CDT
FOR NORTHEASTERN FORD...EASTERN HODGEMAN...PAWNEE...RUSH AND
NORTHWESTERN EDWARDS COUNTIES...
At 802 PM CDT, severe thunderstorms were located along a line
extending from 6 miles north of Gray to 6 miles northwest of Lewis,
moving northeast at 60 mph.
HAZARD...70 mph wind gusts and up to ping pong ball size hail.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect
considerable tree damage. Wind damage is also likely to
mobile homes, roofs, and outbuildings.
Locations impacted include...
Larned, Kinsley, La Crosse, Jetmore, Spearville, Lewis, Bison,
Burdett, Hanston, Offerle, Garfield, Rush Center, Rozel, Liebenthal,
Timken, Alexander, Ash Valley, Nekoma, Bellefont and Gray.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3845 9903 3826 9903 3826 9891 3825 9891
3784 9932 3783 9984 3795 9998 3826 9976
3826 9958 3851 9959 3870 9946 3870 9932
TIME...MOT...LOC 0102Z 213DEG 51KT 3826 9964 3801 9934
HAIL...1.50IN
WIND...70MPH
$$
HOVORKA231
WWUS53 KDDC 140112
SVSDDC
Severe Weather Statement
National Weather Service Dodge City KS
812 PM CDT TUE JUN 13 2017
KSC047-057-083-145-165-140130-
/O.CON.KDDC.SV.W.0145.000000T0000Z-170614T0130Z/
Ford KS-Hodgeman KS-Pawnee KS-Rush KS-Edwards KS-
812 PM CDT TUE JUN 13 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 830 PM CDT
FOR NORTH CENTRAL FORD...EASTERN HODGEMAN...PAWNEE...SOUTHEASTERN
RUSH AND NORTHWESTERN EDWARDS COUNTIES...
At 811 PM CDT, severe thunderstorms were located along a line
extending from 7 miles south of Alexander to 2 miles northwest of
Garfield, moving northeast at 60 mph.
HAZARD...70 mph wind gusts and up to ping pong ball size hail.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect
considerable tree damage. Wind damage is also likely to
mobile homes, roofs, and outbuildings.
Locations impacted include...
Larned, La Crosse, Jetmore, Bison, Burdett, Hanston, Garfield, Rush
Center, Rozel, Timken, Ash Valley, Nekoma, Gray, Sanford, Shaffer,
Frizell, Hodgeman State Lake, Fort Larned Historic Site and Hain
State Lake.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3845 9903 3826 9903 3826 9891 3825 9891
3798 9940 3783 9984 3795 9998 3826 9976
3826 9958 3840 9951 3854 9938 3866 9928
TIME...MOT...LOC 0111Z 213DEG 51KT 3835 9956 3810 9926
HAIL...1.50IN
WIND...70MPH
$$
HOVORKAWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Dodge City, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 13, 6:00 PM CDT, 1 hour 41 minutes earlier.
Area forecast discussion, Jun 13, 6:00 PM CDT, 1 hour 41 minutes before
Area Forecast Discussion National Weather Service Dodge City KS 600 PM CDT Tue Jun 13 2017 ...Updated Aviation... .SHORT TERM...(This evening through Wednesday) Issued at 214 PM CDT Tue Jun 13 2017 Scattered convection along a dry line that will extend from near Hays to Dodge City to around Meade late today and early this evening still appears possible given the latest 12z model runs. The 12z forecast model soundings along this dry line late day does indicate little if any cin will be present along with CAPE values of 1500 to near 3000 j/kg. This combined with some improving 0-1km moisture convergence, 0-6km shear favoring super cells and the potential for storms to be discrete then hail approaching the size of baseballs may be possible, especially early and near the Oklahoma border. In addition to very large hail high cloud bases and large DCAPE supports strong damaging winds in excess of 70 mph. Given the storm motion these storms should move east of high 281 by sunset. Another slight chance for storms may then again be possible towards midnight along the cold front as enhanced upper level dynamics develop near the left exit region of an upper level jet. On Wednesday the surface cold front is forecast to be located from northwestern Oklahoma to south central Kansas. Behind this front more seasonable temperatures can be expected across western Kansas as a surface high crosses the Western High Plains. Winds will average 10 mph or less. Some late day convection will be possible along a cold front that will be located in south central Kansas at 0z Thursday. Later shifts may wish to monitor if the frontal boundary will be located near Pratt or Medicine lodge or further east southeast. At this time am favoring the further southeast solution so will keep precipitation out of Pratt and Barber counties Wednesday afternoon and Wednesday night. .LONG TERM...(Wednesday night through Tuesday) Issued at 214 PM CDT Tue Jun 13 2017 There will be a slight chance for convection on Thursday east of Dodge City as moisture and warm air advection improves near the left exit region of a 250mb jet that will be crossing the Southern Plains early in the day. After this slight chance a brief period of dry and warmer weather will briefly return early this weekend. Given the westerly down slope flow Friday and Saturday and the 850mb temperature trends from the ECMWF and GFS. Temperatures climbing into the mid to upper 90s still looks likely Friday and Saturday afternoon. Saturday night into early Sunday the GFS and ECMWF both are in decent agreement with a surface cold front dropping south across western Kansas as a northwesterly flow develops across the Rockies. 900mb to 850mb winds behind this front suggests a period of very windy conditions behind this frontal boundary Saturday night into early Sunday. In addition to these gusty winds some noticeably cooler air will begin to spread into western Kansas also. These cooler temperatures will linger through early next week as a surface high crosses the Central Plains. At this time there is some uncertainty on just how much cooling that will occur early next week but the potential for highs staying in the 80s again on Monday is not completely out of the question, especially if we see an extended period of cloud cover during the day. Several opportunities of precipitation for western Kansas will exist early next week as multiple upper level waves embedded in the northwesterly flow crosses the Central Plains. && .AVIATION...(For the 00Z TAFS through 00Z Wednesday evening) Issued at 600 PM CDT Tue Jun 13 2017 VFR will prevail at all airports through this TAF cycle, outside of any convection this evening. Scattered thunderstorms will continue along the dryline this evening. Dryline is expected to retreat westward to some extent around sunset, and will keep VCTS/CB mention at LBL/DDC/HYS to catch any convective potential along this boundary. Coverage will be scattered, and confidence on any direct impacts on the terminals is low. A cold front will sweep through SW KS 06-12z Wed, with a shift to north winds at all airports by 12z Wed. North winds look fairtly modest, only gusting 20-25 kts. SKC expected Wednesday, with winds diminishing quickly by 18z and veering to NE/E 5-15 kts. && .PRELIMINARY POINT TEMPS/POPS... DDC 64 91 65 97 / 30 0 0 10 GCK 59 91 63 98 / 10 0 0 10 EHA 56 90 61 96 / 10 0 0 10 LBL 60 91 63 99 / 10 0 0 10 HYS 65 90 64 96 / 30 0 0 20 P28 71 94 69 98 / 40 10 10 20 && .DDC WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...Burgert LONG TERM...Burgert AVIATION...Turner
Hazardous weather outlook, Jun 13, 4:09 AM CDT, 15 hours 32 minutes before
Hazardous Weather Outlook National Weather Service Dodge City KS 409 AM CDT Tue Jun 13 2017 KSZ030-031-043>046-061>066-074>081-084>090-140915- Trego-Ellis-Scott-Lane-Ness-Rush-Hamilton-Kearny-Finney-Hodgeman- Pawnee-Stafford-Stanton-Grant-Haskell-Gray-Ford-Edwards-Kiowa- Pratt-Morton-Stevens-Seward-Meade-Clark-Comanche-Barber- 409 AM CDT Tue Jun 13 2017 /309 AM MDT Tue Jun 13 2017/ This hazardous weather outlook is for portions of central...south central...southwest and west central Kansas. .DAY ONE...Today and tonight. Day 1 Discussion ---------------- A dryline will advance to near a line from Ellis to Meade by mid afternoon, and scattered thunderstorms are likely to form near the dryline after 5 PM. Sufficient instability and shear are present to support a few supercells with hail larger than two inches in diameter and damaging winds. Although the tornado threat is low, enhanced low level shear with the onset of the low level jet may support tornadogenesis in south central Kansas around sunset. ------------- * Tornado: Limited risk * Hail: Elevated risk * Thunderstorm wind damage: Elevated risk * Lightning: Limited risk * Excessive heat: Limited risk * Non-thunderstorm wind: Limited risk * Fire weather: Elevated risk .DAYS TWO THROUGH SEVEN...Wednesday through Monday. Days 2-7 Discussion ------------------- A weak Pacific cold front will move through western Kansas Tuesday night and become stationary from eastern Kansas into northwest Oklahoma Wednesday morning. A few thunderstorms with hail larger than quarters and gusty winds may occur in south central Kansas Wednesday afternoon. Weak upper level troughs will ripple across Kansas Thursday through Saturday, and scattered thunderstorms are possible every day. A stronger cold front will pass Saturday night, and Sunday will be cooler. Days 2-7 Hazards ---------------- * Wednesday - Severe thunderstorm: Limited risk - Excessive heat: Limited risk * Thursday - Lightning: Limited risk - Severe thunderstorm: Limited risk - Excessive heat: Limited risk * Friday - Excessive heat: Limited risk * Saturday - Lightning: Limited risk - Excessive heat: Limited risk * Sunday - Lightning: Limited risk * Monday - Lightning: Limited risk .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed after 5 PM this evening east of a line from Ellis to Meade. && For more details visit our webpage http://weather.gov/ddc/ehwo
In the hours before
Special weather statement, Jun 13, 7:15 PM CDT, 26 minutes before
Special Weather Statement
National Weather Service Dodge City KS
715 PM CDT TUE JUN 13 2017
KSZ080-081-089-090-140100-
Pratt KS-Barber KS-Kiowa KS-Comanche KS-
715 PM CDT TUE JUN 13 2017
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN KIOWA...NORTHWESTERN
BARBER...NORTHEASTERN COMANCHE AND SOUTHERN PRATT COUNTIES UNTIL 800
PM CDT...
At 715 PM CDT, Doppler radar was tracking a strong thunderstorm 4
miles south of Wilmore, or 7 miles east of Coldwater, moving
northeast at 50 mph.
Nickel size hail and wind gusts up to 50 mph will be possible with
this storm.
Locations impacted include...
Pratt, Coldwater, Sawyer, Cullison, Isabel, Coats, Lake City, Sun
City, Wilmore, Belvidere, Croft, Elm Mills, Pratt County Lake, Lake
Coldwater and Texas Lake Wildlife Area.
A severe thunderstorm watch remains in effect until 1100 PM CDT for
south central Kansas.
LAT...LON 3711 9929 3726 9942 3773 9890 3758 9846
3748 9847
TIME...MOT...LOC 0015Z 232DEG 53KT 3728 9919
TATROLocal storm report, Jun 13, 7:19 PM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
719 PM CDT TUE JUN 13 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0716 PM TSTM WND GST 6 SSE FT. DODGE 37.65N 99.91W
06/13/2017 E60 MPH FORD KS TRAINED SPOTTER
&&
GTLocal storm report, Jun 13, 7:24 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
724 PM CDT TUE JUN 13 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0721 PM TSTM WND GST 2 S BUCKLIN 37.52N 99.64W
06/13/2017 M62 MPH FORD KS TRAINED SPOTTER
&&
GTSpecial weather statement, Jun 13, 7:32 PM CDT, 9 minutes before
Special Weather Statement National Weather Service Dodge City KS 732 PM CDT TUE JUN 13 2017 KSZ077-078-140130- Gray KS-Ford KS- 732 PM CDT TUE JUN 13 2017 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN FORD AND EAST CENTRAL GRAY COUNTIES UNTIL 830 PM CDT... At 731 PM CDT, Doppler radar was tracking a strong thunderstorm very near Ensign, or 11 miles southeast of Cimarron, moving northeast at 30 mph. Nickel size hail and wind gusts of 50 to 55 mph will be possible with this storm. This storm may intensify and become severe at any time. Locations impacted include... Dodge City, Ensign, Howell, Boot Hill Casino, Dodge City Regional Airport and The Haggard Elevator. PRECAUTIONARY/PREPAREDNESS ACTIONS... Torrential rainfall is also occurring with this storm, and may lead to localized flooding. Do not drive your vehicle through flooded roadways. Frequent cloud to ground lightning is occurring with this storm. Lightning can strike 10 miles away from a thunderstorm. Seek a safe shelter inside a building or vehicle. && A severe thunderstorm watch remains in effect until 1100 PM CDT for southwestern Kansas. LAT...LON 3754 10018 3763 10039 3789 10029 3778 9992 TIME...MOT...LOC 0031Z 204DEG 20KT 3766 10025 TURNER
Local storm report, Jun 13, 7:38 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
738 PM CDT TUE JUN 13 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0719 PM HAIL 1 S FORD 37.63N 99.75W
06/13/2017 E1.25 INCH FORD KS TRAINED SPOTTER
REPORT WAS SLIGHTLY LARGER THAN QUARTERS.
&&
GTLocal storm report, Jun 13, 7:40 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
740 PM CDT TUE JUN 13 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0740 PM HAIL 3 E DODGE CITY 37.76N 99.97W
06/13/2017 E1.00 INCH FORD KS NWS EMPLOYEE
&&
GTThe office that day
Everything else NWS Dodge City, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 13, 7:00 PM CDT | Severe Thunderstorm Warning | DDC | Clark, Edwards, Ford, Kiowa | 45 min |
| Jun 13, 7:15 PM CDT | Special Weather Statement | DDC | Comanche, Pratt | 45 min |
| Jun 13, 7:32 PM CDT | Special Weather Statement | DDC | Ford | 58 min |
| Jun 13, 7:41 PM CDT | Severe Thunderstorm Warning | DDC | Ford, Gray, Hodgeman | 20 min |
| Jun 13, 7:49 PM CDT | Special Weather Statement | DDC | Clark | 56 min |
| Jun 13, 7:55 PM CDT | Severe Thunderstorm Warning | DDC | Ford, Hodgeman | 35 min |
| Jun 13, 8:09 PM CDT | Severe Thunderstorm Warning | DDC | Clark, Comanche, Ford, Kiowa | 51 min |
| Jun 13, 8:22 PM CDT | Severe Thunderstorm Warning | DDC | Pawnee, Rush | 23 min |
| Jun 13, 8:24 PM CDT | Special Weather Statement | DDC | Hodgeman, Pawnee, Rush | 66 min |
| Jun 13, 8:25 PM CDT | Severe Thunderstorm Warning | DDC | Ellis, Ness, Rush | 35 min |
| Jun 13, 8:45 PM CDT | Special Weather Statement | DDC | Kiowa | 60 min |
| Jun 13, 8:48 PM CDT | Severe Thunderstorm Warning | DDC | Clark, Comanche, Kiowa | 42 min |
| Jun 13, 8:56 PM CDT | Severe Thunderstorm Warning | DDC | Ellis, Rush | 34 min |
| Jun 13, 9:03 PM CDT | Special Weather Statement | DDC | Ellis | 57 min |
| Jun 13, 9:21 PM CDT | Special Weather Statement | DDC | Ellis | 9 min |
| Jun 13, 9:26 PM CDT | Special Weather Statement | DDC | Pratt | 64 min |
| Jun 13, 9:42 PM CDT | Special Weather Statement | DDC | Pawnee, Rush | 63 min |
| Jun 13, 9:47 PM CDT | Special Weather Statement | DDC | Comanche | 43 min |
| Jun 13, 10:01 PM CDT | Special Weather Statement | DDC | Ellis | 44 min |
| Jun 13, 10:11 PM CDT | Special Weather Statement | DDC | Stafford | 49 min |
| Jun 13, 11:03 PM CDT | Special Weather Statement | DDC | Stafford | 42 min |
| Jun 13, 11:16 PM CDT | Special Weather Statement | DDC | Barber, Pratt | 44 min |
| Jun 13, 11:53 PM CDT | Special Weather Statement | DDC | Comanche | 67 min |
| Jun 14, 12:12 AM CDT | Severe Thunderstorm Warning | DDC | Barber, Comanche | 48 min |
| Jun 14, 12:52 AM CDT | Severe Thunderstorm Warning | DDC | Barber | 68 min |
Nearby
Severe Thunderstorm Warnings in Kansas, 2017Every severe thunderstorm warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.